# SDR SIMA20121218001

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 26,282 hours, 18,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3795 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WOULD NOT ILLUMINATE, IT SEEMED TO BE CHARGING OK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE CAPTAIN’S FLASHLIGHT IAW CRJ-700 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
